Keppra and Anticonvulsant drug level increased - from FDA reports
Anticonvulsant drug level increased is found among people who take Keppra, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Dilantin, and have Epilepsy. This review analyzes which people have Anticonvulsant drug level increased with Keppra. It is created by eHealthMe based on reports of 36,800 people who have side effects when taking Keppra from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Apr, 29, 2017
36,800 people reported to have side effects when taking Keppra.
Among them, 115 people (0.31%) have Anticonvulsant Drug Level Increased
Number of reports submitted per year:
Time on Keppra when people have Anticonvulsant Drug Level Increased *:
- < 1 month: 71.43 %
- 1 - 6 months: 14.29 %
- 6 - 12 months: 7.14 %
- 1 - 2 years: 7.14 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Anticonvulsant Drug Level Increased when taking Keppra *:
- female: 66.37 %
- male: 33.63 %
Age of people who have Anticonvulsant Drug Level Increased when taking Keppra *:
- 0-1: 1.15 %
- 2-9: 3.45 %
- 10-19: 14.94 %
- 20-29: 11.49 %
- 30-39: 12.64 %
- 40-49: 21.84 %
- 50-59: 11.49 %
- 60+: 22.99 %
Top conditions involved for these people *:
- Epilepsy (47 people, 40.87%)
- Convulsion (27 people, 23.48%)
- Seizures (12 people, 10.43%)
- Birth Control (7 people, 6.09%)
- Convulsion Prophylaxis (5 people, 4.35%)
Top co-used drugs for these people *:
- Dilantin (28 people, 24.35%)
- Tegretol (22 people, 19.13%)
- Lamictal (11 people, 9.57%)
- Phenytoin (10 people, 8.70%)
- Zonegran (8 people, 6.96%)
Top other side effects for these people *:
- Convulsion (30 people, 26.09%)
- Fatigue (16 people, 13.91%)
- Drowsiness (16 people, 13.91%)
- Dizziness (14 people, 12.17%)
- Balance Disorder (13 people, 11.30%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Anticonvulsant drug level increased when taking Keppra?
- Check symptoms - is anticonvulsant drug level increased caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Keppra has active ingredients of levetiracetam. It is often used in epilepsy. (latest outcomes from Keppra 39,314 users)
Anticonvulsant Drug Level Increased
Anticonvulsant drug level increased has been reported by people with epilepsy, convulsion, grand mal convulsion, seizures, depression (latest reports from 1,503 Anticonvulsant drug level increased patients).
Browse all side effects of Keppraa b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Anticonvulsant drug level increasedAnticonvulsant drug level increased
Could your condition cause Anticonvulsant drug level increasedAnticonvulsant drug level increased
What would happen?
Can you answer these questions?
I have had epilepsy since i was a young child. i also have had to battle substance abuse disorder all of my life! i already know that certain drugs can aggravate epilepsy/ cause seizures- but does epilepsy CAUSE drug addiction? is drug addiction more prevalent in epileptics?
Hello, I need to know for people with epilepsy who take vimpat is it possible for the psychotic disorder to appear gradually? The person I am talking about is 31 and she is also in the period of depakine withdraw. I don t know if I should take her for psyhiatric treatement or try to reduce ...
You may be interested in these reviews
My husband is taking Keppra to help with muscle cramping/spasms due to a spinal cord injury. He has most of the listed side effects such as, mood swings, depression, coordination, muscle weakness very depressed but he also has severe edema in his feet and now lower legs as well. Cant see where ...
Hi 6 years ago, I was diagnoised with Encephalitis it all nearly killed me. At the time, just before I had a severe UTI and was on antibiotics. Since then I have had temperolobe absent seizures around 3-7 times a week, generally in a batch over a couple of days. I am taking a large does ...
My father was given depakote ER 500 mg twice a day while in hospital. The first two doses were given with 5 hours of each other. The third dose was given to him the morning the next day and then every 12 hours or so after that until I found out. I kept questioning why he was so lethargic and ...